# SDR ASAA0010037

- Difficulty date: March 10, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Transmitter
- Part number: 8821004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT TRACK LIGHT FORWARD TRANSMITTER WAS FOUND INOPERATIVE.  REPLACED FORWARD TRANSMITTER AND LIGHT OPERATED NORMALLY.  (M)
